It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board

  • Side effects of iron and vitamin supplements

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-18-2009, 07:20 PM   #1
    tj707
    Member
    (female)
     
    tj707's Avatar
     
    Join Date: May 2009
    Posts: 56
    tj707 HB User
    Side effects of iron and vitamin supplements

    When I take iron and vitamin supplements, I have unusual side effects. When I take iron, I get severe nosebleeds, bruises, and a stomachache. When I take vitamins, I notice I get bruises and a stomachache. An old-fashioned no nonsense doctor once told me that if vitamins make me sick, then don't take them. My current docs want me to take iron. Sometimes they say that it could be the iron that causes the nosebleeds, especially if I am taking too high a dose, but sometimes they don't believe vitamins or iron could have side effects, because they are contained in our food and always present in our bodies. I can remember a time when taking supplements where discouraged by the medical profession, but many people protested. I would like to know if anyone else has ever experienced nosebleeds and bruising when taking iron supplements, or bruises when taking vitamin supplements.

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Strontium and side effects wildflowers Osteoporosis 18 10-25-2009 03:59 PM
    Possible contraceptive pill side effect :( cindy540 Women's Health 5 05-30-2009 07:32 AM
    Anemic and iron pills give you constipation? xxnonamexx Anemia 5 05-27-2009 04:54 PM
    ferritin low, iron and B12 high, other labs off robine27 Anemia 21 03-01-2009 06:11 AM
    Iron Supplements and Vitamin C susieq14 Anemia 7 02-27-2009 06:53 AM
    what are the side effects of having a ferritin level of 5 bhoomi28 Anemia 11 04-09-2008 03:36 AM
    Doubts in diet for iron deficiency patients.....Plz help me! haritha Anemia 9 03-03-2008 07:34 AM
    hair regrowth with iron supplements njgirl3 Hair Problems 1 11-12-2007 10:41 PM
    Actonel side effects wolf0999 Osteoporosis 16 11-09-2007 07:05 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:36 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!